# SDR AALA20121029027

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,139 hours, 14,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT INBOARD FASTENER FOR AIR CONDITIONING RAIL FRAME STATION 887 RIGHT.  ACCOMPLISHED NESTED ANGLE REPAIR PER J1159AD CARD 0007 AND EA B737-53-026794.
